Couldn't find what you looking for?

TRY OUR SEARCH!

All my test were negative far ad prrgnancy even blood test. But the depo shot has my top stomach hard, movement in my top and lower abdomin. I see stretch marks my stomach itche$ and looks like abasket ball. I took amother blood test a week ago still negative. Ive never been prego but it feels like I am prego. Please help me. My ribs hurt, sore and tender breast sometimes mood swings, tiredness, not hingry but still gains weight at least I feel like I gain weight. My stomach is bloated and I cant lay on it.its my first shot. I got it 3weeks after umprotectrd sex after my firdt urine nd blood came bak neg. Ive taken do many test but my stomach my mind and everything just feels prego.

Loading...

Don't Panic! The Depo can give women weird symptoms because it is a change in your hormones. You should go to your doctor and explain your symptoms and that you are worried that you may be pregnant. But there is a chance that it is just your body changing with the new hormones from the shot!

Reply

Loading...